# SDR ASAA2016011614801

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,497 hours, 9,566 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404431
- Condition: Failed
- Location: Cabin Temp
- Part time: 31,497 hours, 9,566 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND MASTER CUTION RECALL, THE MASTER CAUTION LIGHT, AIR COND LIGHT AND RT SIDE PACK LIGHT ILLUMINATED.  THEY ALL CLEARED AFTER RESETTING THE MASTER CAUTION LIGHT.  ACFT GROUNDED. ACCOMPLISHED FIM 21-62, TASK 801.  FAULTED CONTROLLER FAULT-PACK/ZONE.  ACCOMPLISHED FIM 21-62, TASK 803.  R & R PACK/ZONE TEMP CONTROLLER REF AMM 21-61-20.  OPS TEST NORMAL.
